# SDR WRLA96021

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AT ROTATION, FLIGHT CREW EXPERIENCED COMPRESSOR STALL ON NR 2 ENGINE.  FLIGHT ENGINEER NOTED A 6 PERCENT DROP IN N-1 SPEED.  DURING INITIAL CLIMB-OUT, CREW NOTED SECOND COMPRESSOR STALL.  AIRCRAFT RETURNED TO POINT OF DEPARTURE, LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED BORESCOPE WITH NO FAULTS FOUND.  AS A PRECAUTION, THE MAIN ENGINE CONTROL AND COMBUSTION INLET TEMPERATURE SENSOR WERE REPLACED.  GROUND RUN PERFORMED AND ALL PARAMETERS NORMAL. ACFT RETURNED TO SERVICE.  (X)
